Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 69, NWS Norman, OK

May 7, 2014Archer County, Baylor County, Texas

NWS Norman, OK issued this severe thunderstorm warning at May 7, 2014, 4:23 PM CDT for Archer County, Baylor County, Texas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 7, 2014, 4:23 PM CDT (21:23 UTC)
Expired
May 7, 2014, 5:15 PM CDT
In force
52 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Archer County, TX, Baylor County, TX

The radar

The Altus AFB radar (KFDR), 83 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 2:18 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.4 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2014-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 415 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2014-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 285 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
415 J/kg
Mixed-layer CIN
-625 J/kg
Mixed-layer LCL
804 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
285 m²/s²
0-3 km storm-relative helicity
278 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 3:46 PM CDT, 37 minutes earlier.

Area forecast discussion, May 7, 3:46 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
346 PM CDT WED MAY 7 2014

.DISCUSSION...
TONIGHT THROUGH SATURDAY...

A FEW ISOLATED STORMS HAVE STARTED TO FIRE ALONG THE DRYLINE ACROSS
OUR SOUTHWESTERN COUNTIES. THIS ACTIVITY IS EXPECTED TO CONTINUE
THROUGH THE EVENING...MAINLY IMPACTING PARTS OF SOUTHERN OKLAHOMA
AND WESTERN NORTH TEXAS. INSTABILITY AND SHEAR ARE IN PLACE TO
SUPPORT A POTENTIAL FOR SEVERE STORMS...WITH HAIL AND WIND AS THE
MAIN THREATS.

MEANWHILE...AN UPPER LEVEL LOW MAKING ITS WAY ACROSS THE COUNTRY
WILL ACT AS A FOCUS FOR MORE WIDESPREAD STORMS OVERNIGHT INTO
TOMORROW MORNING. WITHOUT THE AID OF DAYTIME HEATING... OVERNIGHT
STORMS WILL NOT BE AS STRONG AS THOSE THIS EVENING... HOWEVER...
ENOUGH INSTABILITY AND SHEAR WILL REMAIN IN PLACE TO CONTINUE A
SEVERE THREAT. MOST HI RES MODELS SHOW THESE STORMS FORMING INTO A
SQUALL LINE EARLY THURSDAY MORNING BEFORE EXITING EASTWARD.

GOING INTO FRIDAY MORNING...A COLD FRONT WILL BRING A BRIEF WIND
SHIFT TO THE NORTH. TEMPERATURES WILL BE MINIMALLY IMPACTED.

WESTERN COUNTIES COULD EXPERIENCE ELEVATED FIRE WEATHER ON THURSDAY
AS MINIMUM RH VALUES DROP INTO THE TEENS. WINDS SHOULD STAY JUST
BELOW 20 MPH. FRIDAY AND SATURDAY WILL ALSO SEE LOW MINIMUM RH
VALUES...HOWEVER...WINDS SHOULD BE LIGHTER.

14

SATURDAY NIGHT THROUGH WEDNESDAY...
MADE ONLY MINOR CHANGES TO THE EXTENDED FORECAST... AFTER THE
EASTWARD PROGRESSION OF THE CURRENT H500 TROUGH ACROSS THE CENTRAL
CONUS THROUGH FRI... BROAD UPPER LEVEL TROUGHING EXTENDING FROM
COAST TO COAST WILL SET UP THROUGH SATURDAY. ADJUSTED POPS
SLIGHTLY... BUT CURRENT MID-RANGE GUIDANCE TRENDS HAVE VARIED
LITTLE FROM OVERNIGHT... SO MADE ONLY MINOR ADJUSTMENTS TO THE
PRECIP/WX GRIDS INHERITED FROM SPEG ON THE NIGHT SHIFT.
THUNDERSTORM CHANCES WILL INCREASE LATE SAT/EARLY SUN AS AN H500
TROUGH DIGS ACROSS THE INTERMOUNTAIN WEST. IN RESPONSE TO THE
TROUGH... A STRONG COLD FRONT LOOKS TO DIVE S/SE ACROSS THE SRN
PLAINS... WITH SHOWERS AND THUNDERSTORMS DEVELOPING ALONG AND
AHEAD OF IT THROUGH SUNDAY NIGHT INTO EARLY MONDAY. WITH SOME
VARIABILITY BETWEEN LONG RANGE SOLUTIONS... SPECIFICS ON RAINFALL
AMOUNTS AND ANY SEVERE POTENTIAL WILL NEED TO BE SAVED FOR ANOTHER
DAY... UNTIL MORE CONSISTENCY EXISTS. BEHIND THE FRONT... TEMPS
WILL DIP BACK TO NEAR NORMAL ON MONDAY... WITH A GRADUAL WARM UP
THROUGH MID-WEEK AS THE SFC HIGHS SHIFTS TO THE E/SE.

04

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  67  82  59  80 /  40  60  20  10
HOBART OK         64  89  54  83 /  40  30  10   0
WICHITA FALLS TX  67  87  60  87 /  50  50  10  10
GAGE OK           60  85  48  80 /  20  10  10   0
PONCA CITY OK     70  82  58  78 /  40  50  50  10
DURANT OK         69  79  67  85 /  30  80  30  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR OKZ004>007-
     009>011-014>017-021-022-033>037.

     WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR OKZ004>007-009>011-
     014>016-021.

TX...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR TXZ083>085-087-
     088.

&&
Hazardous weather outlook, May 7, 11:59 AM CDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1159 AM CDT WED MAY 7 2014

OKZ004>048-050>052-TXZ083>090-081000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1159 AM CDT WED MAY 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN
NORTH TEXAS.

.DAY ONE...THIS AFTERNOON THROUGH TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON
THROUGH TONIGHT ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS GENERALLY WEST OF A LINE FROM SEMINOLE TO
MADILL...INCLUDING THE WESTERN HALF OF OKLAHOMA AND ALL OF
WESTERN NORTH TEXAS.

THE SLIGHT RISK AREA INCLUDES OKLAHOMA CITY...WICHITA FALLS...
LAWTON...PONCA CITY...ENID...CLINTON...ALTUS...AND STILLWATER.

TIMING...
THE PEAK HOURS FOR SEVERE STORMS WILL BE BETWEEN 4 PM AND 10 PM.
SEVERE STORMS WILL REMAIN POSSIBLE OVERNIGHT...BUT OVERALL
INTENSITY WILL BE LESS.

IMPACTS...
VERY LARGE HAIL UP TO THE SIZE OF TENNIS BALLS...
DAMAGING WIND GUSTS UP TO 70 MPH...
LOCALLY HEAVY RAINFALL OF 1 TO 2 INCHES...

DISCUSSION...
AROUND 4 PM...A FEW SUPERCELLS ARE EXPECTED TO DEVELOP NEAR AND
JUST EAST OF A DRYLINE...SOMEWHERE NEAR A LINE FROM SEYMOUR TEXAS
TO WATONGA OKLAHOMA TO ENID OKLAHOMA...THEN MOVE NORTHEAST.
STRONG SHEAR AND MODERATE INSTABILITY WILL SUPPORT SUPERCELL
STORMS WITH VERY LARGE HAIL AS THE MAIN HAZARD...THOUGH DAMAGING
WINDS MAY OCCUR AS WELL. STORM COVERAGE IS EXPECTED TO BE RATHER
SPARSE...DUE TO SOME CAPPING THIS AFTERNOON AND EVENING. DUE TO
LACK OF SIGNIFICANT LOW LEVEL MOISTURE...THE TORNADO POTENTIAL
REMAINS LOW THROUGH TONIGHT. ANY SUPERCELL WOULD LIKELY WEAKEN
AFTER SUNSET WITH THE LOSS OF DAYTIME HEATING.

LATER TONIGHT...THE APPROACH OF A LOW PRESSURE SYSTEM WILL ALLOW
FOR MORE STORM DEVELOPMENT AND GREATER COVERAGE OF STORMS. FIRST
REDEVELOPMENT MAY BE AROUND MIDNIGHT ACROSS WESTERN OR
SOUTHWESTERN OKLAHOMA. A FEW STORMS MAY BE SEVERE...DUE TO
MODERATE INSTABILITY AND INCREASING SHEAR...WITH LARGE HAIL AND
DAMAGING WINDS AS THE MAIN HAZARDS. STORMS LATE TONIGHT ARE NOT
EXPECTED TO BE AS SEVERE COMPARED TO THE STORMS LATE THIS
AFTERNOON AND EVENING...AND MAY BECOME ELEVATED. STORMS ARE
EXPECTED TO ORGANIZE INTO CLUSTERS OR PERHAPS A SQUALL LINE LATE
TONIGHT AND MOVE EAST. WITH ABUNDANT MOISTURE MOVING INTO THE
AREA...LOCALLY HEAVY RAINFALL OF 1 TO 2 INCHES MAY OCCUR LATE
TONIGHT.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS MUCH
OF OKLAHOMA AND WESTERN NORTH TEXAS SHOULD PREPARE FOR SEVERE
WEATHER OPERATIONS AFTER 4 PM.

.FIRE WEATHER...
HOT...DRY...AND BREEZY TO WINDY WEATHER WILL PERSIST IN KEEPING
THE WILDFIRE POTENTIAL VERY HIGH TO EXTREME THROUGH EARLY THIS
EVENING ACROSS WESTERN OKLAHOMA AND FAR WESTERN TEXAS. A RED FLAG
WARNING IS IN EFFECT THROUGH 9 PM IN THESE AREAS.

.STRONG WINDS...
SOUTH TO SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS 40 TO 45 MPH CAN
BE EXPECTED ACROSS NORTHWESTERN OKLAHOMA THROUGH EARLY THIS
EVENING. A WIND ADVISORY IS IN EFFECT UNTIL 9 PM IN THESE AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

.THUNDERSTORMS...
A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND THURSDAY
EVENING ACROSS THE AREA. THE MAIN HAZARDS WILL BE LARGE HAIL UP
TO GOLF BALL SIZE AND DAMAGING WINDS UP TO 70 MPH.

THUNDERSTORM CHANCES WILL CONTINUE ACROSS PARTS OF THE AREA
THURSDAY NIGHT THROUGH TUESDAY. A FEW SEVERE STORMS WILL
BE POSSIBLE.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS/CMS

In the hours before

Special weather statement, May 7, 3:58 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
358 PM CDT WED MAY 7 2014

OKZ035-037-038-072115-
KIOWA OK-TILLMAN OK-COMANCHE OK-
358 PM CDT WED MAY 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL KIOWA...NORTH
CENTRAL TILLMAN AND WEST CENTRAL COMANCHE COUNTIES UNTIL 415 PM
CDT...

AT 355 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MANITOU...
MOVING NORTH AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
SNYDER...MOUNTAIN PARK...MANITOU AND TOM STEED RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3444 9887 3446 9903 3480 9902 3475 9870
TIME...MOT...LOC 2055Z 191DEG 30KT 3452 9893
Special weather statement, May 7, 3:58 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
358 PM CDT WED MAY 7 2014

OKZ006-007-072130-
GRANT OK-ALFALFA OK-
358 PM CDT WED MAY 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GRANT AND EASTERN ALFALFA
COUNTIES UNTIL 430 PM CDT...

AT 356 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR JET...MOVING
NORTHEAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3693 9780 3652 9816 3661 9835 3662 9835
      3700 9813 3700 9793
TIME...MOT...LOC 2056Z 210DEG 40KT 3663 9822

WR
Special weather statement, May 7, 4:01 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
401 PM CDT WED MAY 7 2014

TXZ083-084-087-072130-
HARDEMAN TX-FOARD TX-KNOX TX-
401 PM CDT WED MAY 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HARDEMAN...FOARD AND
KNOX COUNTIES UNTIL 430 PM CDT...

AT 358 PM CDT...SCATTERED STRONG THUNDERSTORMS WERE ALONG A LINE
EXTENDING FROM 12 MILES NORTHWEST OF CROWELL TO 6 MILES WEST OF
ROCHESTER...MOVING NORTHEAST AT 45 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
QUANAH...KNOX CITY...CROWELL...MEDICINE MOUND...BENJAMIN...
GILLILAND...MARGARET...RHINELAND...TRUSCOTT AND COPPERS BREAK STATE
PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3432 9994 3432 9953 3340 9965 3340 9998
TIME...MOT...LOC 2058Z 212DEG 40KT 3413 9987 3330 9997
Special weather statement, May 7, 4:02 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
402 PM CDT WED MAY 7 2014

OKZ016-017-072130-
CUSTER OK-BLAINE OK-
402 PM CDT WED MAY 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CUSTER AND SOUTHERN
BLAINE COUNTIES UNTIL 430 PM CDT...

AT 359 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
HYDRO...MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3601 9849 3584 9823 3555 9857 3555 9859
      3566 9876
TIME...MOT...LOC 2059Z 218DEG 28KT 3567 9862

WR
Local storm report, May 7, 4:10 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
410 PM CDT WED MAY 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             4 N KAMAY               33.91N 98.82W
05/07/2014  E1.75 INCH       WICHITA            TX   TRAINED SPOTTER

&&

DW
Local storm report, May 7, 4:19 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
419 PM CDT WED MAY 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     HAIL             9 W BURKBURNETT         34.09N 98.72W
05/07/2014  E1.75 INCH       WICHITA            TX   FIRE DEPT/RESCUE

0414 PM     TSTM WND GST     9 W BURKBURNETT         34.09N 98.72W
05/07/2014  E70 MPH          WICHITA            TX   FIRE DEPT/RESCUE

&&

DW

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 4:40 AM CDTWind AdvisoryOUNAlfalfa, Beckham, Custer, Dewey, Ellis, Grant and 5 more12 hr
May 7, 3:15 PM CDTSpecial Weather StatementOUNTillman15 min
May 7, 3:38 PM CDTSpecial Weather StatementOUNJackson22 min
May 7, 3:57 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman48 min
May 7, 3:58 PM CDTSpecial Weather StatementOUNAlfalfa32 min
May 7, 4:02 PM CDTSpecial Weather StatementOUNBlaine28 min
May 7, 4:26 PM CDTSpecial Weather StatementOUNJackson19 min
May 7, 4:27 PM CDTSpecial Weather StatementOUNAlfalfa18 min
May 7, 4:30 PM CDTSpecial Weather StatementOUNComanche15 min
May 7, 4:32 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman43 min
May 7, 4:35 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa40 min
May 7, 4:41 PM CDTSpecial Weather StatementOUNWashita19 min
May 7, 5:10 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Comanche, Grady, Kiowa, Washita50 min
May 7, 5:12 PM CDTSpecial Weather StatementOUNJackson48 min
May 7, 5:19 PM CDTSevere Thunderstorm WarningOUNTillman41 min
May 7, 5:26 PM CDTSpecial Weather StatementOUNCuster19 min
May 7, 5:30 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey45 min
May 7, 5:40 PM CDTSpecial Weather StatementOUNCanadian20 min
May 7, 5:42 PM CDTSpecial Weather StatementOUNMajor18 min
May 7, 5:48 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Washita42 min
May 7, 5:54 PM CDTSevere Thunderstorm WarningOUNTillman51 min
May 7, 6:25 PM CDTSevere Thunderstorm WarningOUNJefferson50 min
May 7, 6:34 PM CDTSpecial Weather StatementOUNComanche26 min
May 7, 6:42 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman48 min
May 7, 6:54 PM CDTSpecial Weather StatementOUNHarmon36 min
May 7, 6:59 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa46 min
May 7, 2:59 PM CDTSpecial Weather StatementOUNArcher16 min
May 7, 3:04 PM CDTSpecial Weather StatementOUNWilbarger26 min
May 7, 3:14 PM CDTSevere Thunderstorm WarningOUNArcher, Baylor, Wichita, Wilbarger46 min
May 7, 3:33 PM CDTSpecial Weather StatementOUNWichita27 min
May 7, 4:01 PM CDTSpecial Weather StatementOUNFoard, Hardeman, Knox29 min
May 7, 4:28 PM CDTSpecial Weather StatementOUNKnox32 min
May 7, 5:02 PM CDTSevere Thunderstorm WarningOUNArcher, Clay, Wichita43 min
May 7, 5:45 PM CDTSevere Thunderstorm WarningOUNArcher, Clay, Wichita45 min
May 7, 6:13 PM CDTSpecial Weather StatementOUNWichita17 min
May 7, 6:18 PM CDTSevere Thunderstorm WarningOUNWichita27 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.